# SDR ASMF200405013

- Difficulty date: May 8, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N945AS
- Make and model: Doug MD 83
- Aircraft serial: 49643
- Aircraft time: 49,272 hours, 28,222 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Pitot Tube
- Condition: Fod
- Location: Pitot Static
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT, FLIGHT INSTRUMENTS WITH DAMAGE. DURING MAINTENANCE REVISION A FOD WAS DETECTED ON RIGHT PITOT TUBE AS CONSEQUENCE OF BIRD STRIKE. PITOT TUBE WAS CLEANED AND BRAKES WERE COOLED IAW MM 31-00-01.
